# SDR HALA2015101800212

- Difficulty date: October 18, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 51,165 hours, 9,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT DOORS R1 AND R2 INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY AT ROW 2R IAW AMM 33-51-07.  OPS CHECK OF R1 AND R2 EMERGENCY LIGHTS IS GOOD.
